Alert archive / California / Wind Advisories in 2022

Wind Advisory 14, NWS San Diego, CA

February 13, 2022Orange County, San Bernardino County, California

NWS San Diego, CA issued this wind advisory at Feb 13, 2022, 1:15 PM PST for Orange County, San Bernardino County, California. It took effect at Feb 14, 2022, 10:00 PM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2022, 1:15 PM PST (21:15 UTC)
In effect from
Feb 14, 2022, 10:00 PM PST
Expired
Feb 15, 2022, 10:00 PM PST
In force
24 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 78 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2022-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2022-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5094 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

791 
WWUS76 KSGX 132115
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
115 PM PST Sun Feb 13 2022

CAZ055-060-140615-
/O.NEW.KSGX.WI.Y.0014.220215T0600Z-220216T0300Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
115 PM PST Sun Feb 13 2022

...WIND ADVISORY IN EFFECT FROM 10 PM MONDAY TO 7 PM PST
TUESDAY...

* WHAT...West winds 20 to 30 mph with gusts 50 to 55 mph 
  expected.

* WHERE...San Bernardino County Mountains and Apple and Lucerne 
  Valleys.

* WHEN...From 10 PM Monday to 7 PM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ048-552-554-140200-
/O.CON.KSGX.HT.Y.0001.000000T0000Z-220214T0200Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
Orange County Coastal Areas-Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, 
Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, 
Irvine, Orange, Fullerton, and Mission Viejo
115 PM PST Sun Feb 13 2022

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...Temperatures 85 to 90 degrees.

* WHERE...Orange County Coastal Areas, Orange County Inland 
  Areas and San Bernardino and Riverside County Valleys-The 
  Inland Empire.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ043-050-140200-
/O.CON.KSGX.HT.Y.0001.000000T0000Z-220214T0200Z/
San Diego County Coastal Areas-San Diego County Valleys-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, San Diego, Escondido, El Cajon, San Marcos, 
La Mesa, and Santee
115 PM PST Sun Feb 13 2022

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...Temperatures 85 to 90 degrees.

* WHERE...San Diego County Valleys and San Diego County Coastal 
  Areas.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ056-058-061-062-065-140615-
/O.NEW.KSGX.HW.A.0003.220215T0600Z-220216T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
115 PM PST Sun Feb 13 2022

...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING...

* WHAT...West winds 30 to 40 mph with gusts 60 to 70 mph possible
  in the mountains and west winds 25 to 30 mph with gusts 45 to 
  55 mph, locally to 60 mph in the deserts.

* WHERE...Riverside County Mountains, San Diego County 
  Mountains, Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CO

For more information from the National Weather Service visit
http://weather.gov/sandiego
7 follow-up statements
586 
WWUS76 KSGX 140214
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
614 PM PST Sun Feb 13 2022

CAZ043-048-050-552-554-140315-
/O.EXP.KSGX.HT.Y.0001.000000T0000Z-220214T0200Z/
San Diego County Coastal Areas-
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-Orange County Coastal Areas-
Orange County Inland Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, San Diego, Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
El Cajon, San Marcos, La Mesa, Santee, Huntington Beach, 
Costa Mesa, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, 
Fullerton, and Mission Viejo
614 PM PST Sun Feb 13 2022

...HEAT ADVISORY HAS EXPIRED...

Gradually cooler weather conditions are expected for the next
several days. 

$$

CAZ055-060-141400-
/O.CON.KSGX.WI.Y.0014.220215T0600Z-220216T0300Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
614 PM PST Sun Feb 13 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM MONDAY TO 7 PM PST
TUESDAY...

* WHAT...West winds 20 to 30 mph with gusts to 50 mph expected.

* WHERE...Apple and Lucerne Valleys and San Bernardino County 
  Mountains.

* WHEN...From 10 PM Monday to 7 PM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ056-058-061-062-065-141400-
/O.CON.KSGX.HW.A.0003.220215T0600Z-220216T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
614 PM PST Sun Feb 13 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY EVENING...

* WHAT...West winds 30 to 40 mph with gusts to 70 mph possible in
  the mountains...and west winds 20 to 30 mph with gusts to 60 
  mph possible in the deserts.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

jmb

For more information from the National Weather Service visit
http://weather.gov/sandiego
609 
WWUS76 KSGX 141020
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
220 AM PST Mon Feb 14 2022

CAZ056-058-061-062-065-142300-
/O.UPG.KSGX.HW.A.0003.220215T0600Z-220216T0600Z/
/O.NEW.KSGX.HW.W.0005.220215T0600Z-220216T0300Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
220 AM PST Mon Feb 14 2022

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
PST TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 65 mph expected.

* WHERE...Riverside County Mountains, San Diego County 
  Mountains, Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning.

* WHEN...From 10 PM this evening to 7 PM PST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ055-060-142300-
/O.CON.KSGX.WI.Y.0014.220215T0600Z-220216T0300Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Big Bear City, Wrightwood, 
Victorville, Hesperia, and Apple Valley
220 AM PST Mon Feb 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 PM PST TUESDAY...

* WHAT...West winds 20 to 30 mph with gusts to 50 mph expected.

* WHERE...Apple and Lucerne Valleys and San Bernardino County 
  Mountains.

* WHEN...From 10 PM this evening to 7 PM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
589 
WWUS76 KSGX 142112
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
112 PM PST Mon Feb 14 2022

CAZ056-058-061-062-065-150615-
/O.EXT.KSGX.HW.W.0005.220215T0600Z-220216T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
112 PM PST Mon Feb 14 2022

...HIGH WIND WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts to 70 mph, locally up
  to 80 mph in portions of the San Diego County mountains. 

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* WHEN...From 10 PM this evening to 10 PM PST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ055-060-150615-
/O.EXT.KSGX.WI.Y.0014.220215T0600Z-220216T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
112 PM PST Mon Feb 14 2022

...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys and San Bernardino County
  Mountains below 4000 feet.

* WHEN...From 10 PM this evening to 10 PM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CO

For more information from the National Weather Service visit
http://weather.gov/sandiego
256 
WWUS76 KSGX 150401
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
801 PM PST Mon Feb 14 2022

CAZ056-058-061-062-065-151300-
/O.CON.KSGX.HW.W.0005.220215T0600Z-220216T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
801 PM PST Mon Feb 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts to 70 mph, locally 
  up to 80 mph in portions of the San Diego County mountains.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* WHEN...From 10 PM this evening to 10 PM Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ055-060-151300-
/O.CON.KSGX.WI.Y.0014.220215T0600Z-220216T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
801 PM PST Mon Feb 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys and San Bernardino County 
  Mountains below 4000 feet.

* WHEN...From 10 PM this evening to 10 PM Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Moede
131 
WWUS76 KSGX 151101
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
301 AM PST Tue Feb 15 2022

CAZ056-058-061-062-065-152300-
/O.EXT.KSGX.HW.W.0005.000000T0000Z-220216T0900Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
301 AM PST Tue Feb 15 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 AM PST WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 70 mph.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* WHEN...Until 1 AM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ552-152300-
/O.EXB.KSGX.WI.Y.0014.220215T1800Z-220216T0500Z/
Orange County Coastal Areas-
Including the cities of Huntington Beach and Costa Mesa
301 AM PST Tue Feb 15 2022

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST
THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts to 35 mph expected.

* WHERE...Orange County Coastal Areas.

* WHEN...From 10 AM this morning to 9 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ055-152000-
/O.EXT.KSGX.WI.Y.0014.000000T0000Z-220215T2000Z/
San Bernardino County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
and Wrightwood
301 AM PST Tue Feb 15 2022

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southwest winds 25 to 35 mph with gusts to 60 mph.

* WHERE...San Bernardino County Mountains.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-152300-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-220216T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
301 AM PST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts to 60 mph.

* WHERE...Apple and Lucerne Valleys.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
072 
WWUS76 KSGX 152117
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
117 PM PST Tue Feb 15 2022

CAZ056-058-061-062-065-160615-
/O.CON.KSGX.HW.W.0005.000000T0000Z-220216T0900Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
117 PM PST Tue Feb 15 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts 65 to 75 mph, locally
  near 80 mph.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* WHEN...Until 1 AM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ060-160600-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-220216T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
117 PM PST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts 50 to 60 mph.

* WHERE...Apple and Lucerne Valleys.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ552-160500-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-220216T0500Z/
Orange County Coastal Areas-
Including the cities of Huntington Beach and Costa Mesa
117 PM PST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...West winds 10 to 20 mph with gusts to 30 mph.

* WHERE...Orange County Coastal Areas.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CO

For more information from the National Weather Service visit
http://weather.gov/sandiego
091 
WWUS76 KSGX 160510
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
910 PM PST Tue Feb 15 2022

CAZ552-160615-
/O.EXP.KSGX.WI.Y.0014.000000T0000Z-220216T0500Z/
Orange County Coastal Areas-
Including the cities of Huntington Beach and Costa Mesa
910 PM PST Tue Feb 15 2022

...WIND ADVISORY HAS EXPIRED...

Winds have fallen below Advisory levels. 

$$

CAZ056-058-061-062-065-160900-
/O.CON.KSGX.HW.W.0005.000000T0000Z-220216T0900Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Julian and Borrego Springs
910 PM PST Tue Feb 15 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts 65 mph.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Diego County Mountains.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

CAZ060-160615-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-220216T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
910 PM PST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts to 50 mph.

* WHERE...Apple and Lucerne Valleys.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Moede

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 13, 9:15 AM PST, 4 hours earlier.

Area forecast discussion, Feb 13, 9:15 AM PST, 4 hours before
Area Forecast Discussion
National Weather Service San Diego CA
915 AM PST Sun Feb 13 2022

.SYNOPSIS...
Another day of warm and dry conditions with most locations a few
degrees cooler today compared to yesterday. Further cooling is
expected Monday into Tuesday. Coolest day of the week will be
Tuesday when forecast high temperatures will be 5 to 10 degrees
below average. Gusty west winds expected over the mountains,
deserts, and coastal waters Tuesday. A few light rain and mountain
snow showers expected as well. Dry conditions with a gradual
warming trend Wednesday through the end of the week.

&&

DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING
ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN
BERNARDINO COUNTIES...

Key Points:
*Significantly cooler, chance of rain, and gusty west winds Tuesday.
*Dry with warmer conditions Wednesday through the end of the week.
*Another chance of precipitation early next week (low confidence in
details).

Clear skies across Southern California this morning are expected to
remain clear through the day. Areas of gusty east winds will
diminish this afternoon. Peak gusts this morning were near 35
mph. Locations that are not experiencing winds this morning are 10
to 15, locally 20 degrees cooler than 830 AM yesterday. High
temperatures today are expected to remain 15 to 20 degrees above
average away from the coast. The weakening offshore flow and
increasing onshore flow will result in cooling at the coast today.
Cooling is expected to spread further inland Monday, with
temperatures 5 to 10 degrees cooler than today west of the
mountains. The cool conditions will reach all the way to the
deserts by Tuesday. High temperatures on Tuesday are forecast to
be 10 to 20 degrees cooler than Monday.

Along with the cooler conditions, gusty winds and a chance of
showers are on tap for Tuesday. Gusty westerly winds will be
strongest over the mountain ridges, desert mountain slopes, and into
the deserts. Peak gusts will be 60 to 70 mph. Those higher gusts
near 70 mph will be focused to the San Diego and Riverside County
mountains. There is also a slight chance of rain and mountain
snow on Tuesday. Accumulations look mostly light, a tenth of an
inch or less west of the mountains, with no accumulation expected
in the desert. Given the inside track of the low pressure system,
winds will be the main impact of this system.

For Wednesday through the end of the week, the highly amplified
atmospheric wave pattern with the ridge off the coast and a trough
over the rockies, will ease. A period of northeasterly winds
expected late Tuesday into Wednesday morning. Conditions will
gradually warm through the weekend. The various ensemble members
of the GFS/ECMWF show our next chance for measurable precip comes
early next week as shortwaves in NW flow aloft amplify south along
the West Coast.

&&

.AVIATION...
131625Z...FEW AOA 25,000 FT MSL with unrestricted vis through tonight.

Iso E-NE wind gusts up to 25 kts will be possible along the mtns and
coastal slopes through 00z Mon. Localized weak up/downdrafts
over/west of mtns.

&&

.MARINE...
No hazardous marine conditions are expected through Monday
afternoon. West to northwest winds will strengthen Monday evening
through Tuesday with gusts potentially reaching 25 to 30 kts. The
winds will likely produce rough seas that will be hazardous to small
craft.

&&

.BEACHES...
Short-period wind swell is expected to produce periods of elevated
surf late Tuesday through Wednesday, mainly on west-facing beaches
of Orange and San Diego Counties. Increased risks for rip currents
will likely accompany the surf.

&&

.FIRE WEATHER...
Weaker easterly winds will continue along the foothills and below
passes this morning. Above average temperatures will continue today,
before conditions begin to cool Monday, with more significant
cooling Tuesday. Minimum relative humidity will be 5-10% this
afternoon. Humidity will begin to increase into Monday, with minimum
relative humidity values 10-20%. Further recovery is expected Monday
into Tuesday. Cooler conditions and gusty west winds expected
Tuesday with an increase in onshore flow. Strongest winds will be
over the mountains and into the deserts. Winds of 20-35 mph with
gusts 60-70 mph. There will also be a small chance for some light
precipitation Tuesday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory until 6 PM PST this evening for Orange County
     Coastal Areas-Orange County Inland Areas-San Bernardino and
     Riverside County Valleys-The Inland Empire-San Diego County
     Coastal Areas-San Diego County Valleys.

PZ...NONE.
&&

PUBLIC/FIRE WEATHER...CO
AVIATION/MARINE/BEACHES...Schenk

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 1:01 PM PSTSmall Craft AdvisorySGX71 hr
Feb 13, 1:15 PM PSTHigh Wind WatchSGXRiverside, San Diego13 hr

Nearby

Wind Advisories in California, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.